Vol. 7, No. 2, 2022

Download this article
Download this article For screen
For printing
Recent Issues
Volume 8, Issue 4
Volume 8, Issue 3
Volume 8, Issue 2
Volume 8, Issue 1
Volume 7, Issue 4
Volume 7, Issue 3
Volume 7, Issue 2
Volume 7, Issue 1
Volume 6, Issue 4
Volume 6, Issue 3
Volume 6, Issue 2
Volume 6, Issue 1
Volume 5, Issue 4
Volume 5, Issue 3
Volume 5, Issue 2
Volume 5, Issue 1
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 2379-1691 (e-only)
ISSN: 2379-1683 (print)
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Remarks on iterations of the $\mathbb A^1$-chain connected components construction

Chetan Balwe, Bandna Rani and Anand Sawant

Vol. 7 (2022), No. 2, 385–394

We show that the sheaf of 𝔸1-connected components of a Nisnevich sheaf of sets and its universal 𝔸1-invariant quotient (obtained by iterating the 𝔸1-chain connected components construction and taking the direct limit) agree on field-valued points. This establishes an explicit formula for the field-valued points of the sheaf of 𝔸1-connected components of any space. Given any natural number  n, we construct an 𝔸1-connected space on which the iterations of the naive 𝔸1-connected components construction do not stabilize before the n-th stage.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

$\mathbb A^1$-connected components, $\mathbb A^1$-chain connected components, Morel's conjecture
Mathematical Subject Classification
Primary: 14F42
Received: 21 July 2021
Revised: 1 February 2022
Accepted: 17 February 2022
Published: 13 September 2022
Chetan Balwe
Department of Mathematical Sciences
Indian Institute of Science Education and Research Mohali
Knowledge City, Sector 81
Bandna Rani
Department of Mathematical Sciences
Indian Institute of Science Education and Research Mohali
Knowledge City, Sector 81
Anand Sawant
School of Mathematics
Tata Institute of Fundamental Research